# SDR 06FDEA04029

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR BULK CARGO DOOR EXTERIOR SKIN HAS AN EXTERNAL REPAIR DOUBLER MEASURING 6.25" BY 15.1" AT THE LOWER AFT CORNER PREVIOUSLY INSTALLED REPAIR LOCATED AT BULK CARGO DOOR WAS DETERMINED NOT TO BE   IAW A310 SRM 52-30-00 FIG 207 DUE TO INCORRECT MATERIAL THICKNESS OF REPAIR DOUBLER BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED.  VISUAL EVALUATION CONSISTED OF, CORRECT LOCATION SHAPE SIZE FASTENER SPACING AND EDGED MARGIN FASTENER TYPE AND NUMBER MATERIAL THICKNESS MATERIAL TYPE AND GENERAL  WORKMANSHIP OF PREVIOUS INSTALLATION REMOVED EXISTING REPAIR AND REPAIRED IAW A310SRM 52-30-00 FIG 207.
